Propagation of singularities for the wave equation on conic manifolds

Richard Melrose*, Jared Wunsch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


For the wave equation associated to the Laplacian on a compact manifold with boundary with a conic metric (with respect to which the boundary is metrically a point) the propagation of singularities through the boundary is analyzed. Under appropriate regularity assumptions the diffracted, non-direct, wave produced by the boundary is shown to have Sobolev regularity greater than the incoming wave.

Original languageEnglish (US)
Pages (from-to)235-299
Number of pages65
JournalInventiones Mathematicae
Issue number2
StatePublished - 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Propagation of singularities for the wave equation on conic manifolds'. Together they form a unique fingerprint.

Cite this